# SDR UIEA2016032100199

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,115 hours, 37,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 264112
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR EXTERIOR LIGHT IS INOPERATIVE, EMER.  TROUBLESHOOTING REVEALED AFT DOOR EXTERIOR LIGHT BURNED OUT.  R & R BULB GE767.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
